# SDR 08FDEA00329

- Difficulty date: January 30, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N374FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46612
- Aircraft time: 84,853 hours, 34,443 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC60055IN
- Condition: Failed
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT I/B FLAP LOWER EXTERNAL SURFACE HAS ERRODED DENT FILLER.  REMOVED FILLER,FABRICATED AND INSTALLED NEW REPAIR IAW MD/DC10 SRM 57-10-00 FIG 85 VOLI , 51-21-01 VOLII.
